American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R29) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 84 found      Go to page: 1 2 3

[31] Stanislav Jakubec. On divisibility of the class number $h^+$ of the real cyclotomic fields of prime degree $l$. Math. Comp. 67 (1998) 369-398. MR 1443121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] M. Pohst and K. Wildanger. Tables of unit groups and class groups of quintic fields and a regulator bound. Math. Comp. 67 (1998) 361-367. MR 1451326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Stéphane Louboutin. Computation of relative class numbers of CM-fields. Math. Comp. 66 (1997) 1185-1194. MR 1422790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Christian Wagner. Class number 5, 6 and 7. Math. Comp. 65 (1996) 785-800. MR 1333327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Stéphane Louboutin. Determination of all nonquadratic imaginary cyclic number fields of $2$-power degrees with ideal class groups of exponents $\leq 2$ . Math. Comp. 64 (1995) 323-340. MR 1248972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Vijay Jha. Faster computation of the first factor of the class number of ${\bf Q}(\zeta\sb p)$ . Math. Comp. 64 (1995) 1705-1710. MR 1277768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Stanislav Jakubec, František Marko and Kazimierz Szymiczek. Parity of class numbers and Witt equivalence of quartic fields . Math. Comp. 64 (1995) 1711-1715. MR 1308455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Ming Yao Zhang. On Yokoi's conjecture . Math. Comp. 64 (1995) 1675-1685. MR 1308464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] F. Diaz y Diaz and M. Olivier. Imprimitive ninth-degree number fields with small discriminants . Math. Comp. 64 (1995) 305-321. MR 1260128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Kenichi Iyanaga. A recursive method to calculate the number of solutions of quadratic equations over finite fields . Math. Comp. 64 (1995) 1319-1331. MR 1297472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Peter Stevenhagen. Class number parity for the $p$th cyclotomic field . Math. Comp. 63 (1994) 773-784. MR 1242060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Henri Cohen and Jacques Martinet. Heuristics on class groups: some good primes are not too good . Math. Comp. 63 (1994) 329-334. MR 1226813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] G. W. Fung and H. C. Williams. Errata: ``On the computation of a table of complex cubic fields with discriminant $D>-10\sp 6$'' [Math.\ Comp.\ {\bf 55} (1990), no.\ 191, 313--325; MR1023760 (90m:11155)] . Math. Comp. 63 (1994) 433. MR 1242061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Ken Yamamura. The determination of the imaginary abelian number fields with class number one . Math. Comp. 62 (1994) 899-921. MR 1218347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] J. Buchmann, M. Pohst and J. Graf von Schmettow. On unit groups and class groups of quartic fields of signature $(2,1)$ . Math. Comp. 62 (1994) 387-390. MR 1208837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] R. A. Mollin. Ambiguous classes in quadratic fields . Math. Comp. 61 (1993) 355-360. MR 1195434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Kurt Girstmair. The relative class numbers of imaginary cyclic fields of degrees $4,\;6,\;8,$ and $10$ . Math. Comp. 61 (1993) 881--887, S25--S27. MR 1195428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] J. Buhler, R. Crandall, R. Ernvall and T. Metsänkylä. Irregular primes and cyclotomic invariants to four million . Math. Comp. 61 (1993) 151-153. MR 1197511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Hiroyuki Fujita. The minimum discriminant of totally real algebraic number fields of degree $9$ with cubic subfields . Math. Comp. 60 (1993) 801-810. MR 1176709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] M. Pohst and J. Graf von Schmettow. On the computation of unit groups and class groups of totally complex quartic fields . Math. Comp. 60 (1993) 793-800. MR 1164125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] H. J. Godwin and J. R. Smith. On the Euclidean nature of four cyclic cubic fields . Math. Comp. 60 (1993) 421-423. MR 1149291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] R. A. Mollin and H. C. Williams. On real quadratic fields of class number two . Math. Comp. 59 (1992) 625-632. MR 1136224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Stéphane Louboutin. $L$-functions and class numbers of imaginary quadratic fields and of quadratic extensions of an imaginary quadratic field . Math. Comp. 59 (1992) 213-230. MR 1134735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] James J. Solderitsch. Quadratic fields with special class groups . Math. Comp. 59 (1992) 633-638. MR 1139091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] R. J. Stroeker. Improvement of Nakamula's upper bound for the absolute discriminant of a sextic number field with two real conjugates . Math. Comp. 59 (1992) 203-211. MR 1134739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] R. Ernvall and T. Metsänkylä. Cyclotomic invariants for primes to one million . Math. Comp. 59 (1992) 249-250. MR 1134727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Daniel C. Mayer. Multiplicities of dihedral discriminants . Math. Comp. 58 (1992) 831--847, S55--S58. MR 1122071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] F. Diaz y Diaz. A table of totally real quintic number fields . Math. Comp. 56 (1991) 801--808, S1--S12. MR 1068820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] J. Buchmann, J. W. Sands and H. C. Williams. $p$-adic computation of real quadratic class numbers . Math. Comp. 54 (1990) 855-868. MR 1010596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] A.-M. Bergé, J. Martinet and M. Olivier. The computation of sextic fields with a quadratic subfield . Math. Comp. 54 (1990) 869-884. MR 1011438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 84 found      Go to page: 1 2 3